# SDR ASAA0873951

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 500a-500d
- Component part number: 143A75014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR TO SIDEWALL SUPPORT BS 500A-500D.  REWORKED CORROSION ON FLOOR TO SIDEWALL SUPPORT RT BS 500A-500D 1 INCH BY 4 INCH BY .006 INCH ORIGINAL MAT THICKNESS .040 FOUND OUT OF LIMITS AND REMOVED AND REPLACED SUPPORT PER SRM 51-10-02 SRM 51-40-02.
